# SDR PCAA0001008

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- System (JASC): 5260 · Entrance Stairs
- Part: Bracket
- Part number: 85210159103
- Condition: Damaged
- Location: Airstair
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BWI FLIGHT 3852 - THE AIRSTAIR DOOR WAS FOUND TO FREEFALL WHEN OPENED.  MAINTENANCE INSPECTED AND FOUND THE LOWER CABLE SUPPORT BRACKET CAUSING PROBLEM.  REMOVED AND REPLACED THE CABLE BRACKET PN 85210159-103.  OPERATIONAL CHECK WAS PERFORMED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
